# SDR UPS02839290

- Difficulty date: August 20, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E UPPER SKIN IS CRACKED AT XFS 610.  STOP DRILLED CRACK, NDT VERIFIED CRACK IS TERMINATED AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW EO DC8-5720-7767-A.
